I have been depressed and discontent as long as I can remember. I have been on every drug out there. My doctor suggested I may be bipolar and prescribed Latuda. I filled the scrip but never took it due to reading about so many people with weight gain and NO sex drive as side effects. However I am also reading that this drug has really changed people's lives. My question is, has anyone on Latuda NOT experienced weight gain or loss of sex drive? I feel like the combination of the two will increase my depression and make this pointless. Please help.
I have Bipolar ! and have recently started on 40mg once a day of Latuda during a depressive episode. I have been on the medication for about three weeks, and it seems to be working very well lifting my depression,. I can't comment on the sex drive since I"m a 59yr.old menopausal woman, and I've had a total hysterectomy a year ago. As for the weight gain, Latudaa is marketed as weight neutral, In fact I have lost a couple pounds after starting the medication. The only issue I have is the cost of the medication, but I did qualify for a prescription discount co-pay card from the manufacturer Sunovion.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2012 • 1 answer
Updated 19 Sep 2013 • 2 answers
Updated 16 Apr 2015 • 4 answers
Updated 12 Nov 2015 • 2 answers
Updated 24 Jan 2016 • 2 answers